MathSciNet Relay Station
MathSciNet bibliographic data
MR2639308 20F10 (20F36 68W30 68W40)
Gebhardt, Volker; González-Meneses, Juan Solving the conjugacy problem in Garside groups by cyclic sliding. J. Symbolic Comput. 45 (2010), no. 6, 629–656.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement